Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum


Journal: Math. Comp. 50 (1988), 359
Original Article: Math. Comp. 49 (1987), 305-309.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-88-99806-7
PII: S 0025-5718(88)99806-7
Article copyright: © Copyright 1988 American Mathematical Society